# SDR FDEA200801070056

- Difficulty date: January 7, 2008
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48287
- Aircraft time: 53,453 hours, 16,870 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: ALC7386504
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD ELEVATOR LWR SURFACE FOUND DENT ON SKIN.  REPAIRED AREA IAW SRM 51-10-00 FIG 8 VOL I.
